# SDR 03FDEA01601

- Difficulty date: September 8, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP - FOUND CORROSION ON INBOARD HINGE (FLAP SIDE) INBOARD AND   OUTBOARD ACTUATOR LUGS BORES AND SPOT FACES.  LT OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) INBOARD AND OUTBOARD ACTUATOR LUG BORES AND SPOT FACES CORROSION AREAS REPAIR CARRIED OUT AS PER EA 1-5750-72698.  WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBOARD FLAP / INBOARD SUPPORT BRACKET CORROSION REMOVAL AND  REPAIR.
